MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN LP LLC NORTH HAVEN V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number VLOCL0306
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Unspecified Infection (1930); Unintended Radiation Exposure (4565)
Date of Event 12/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title: comparison of uterine scarring between robot-assisted laparoscopic myomectomy and conventional laparoscopic myomectomy source: journal of obstetrics and gynaecology 2020, volume 40, no.7, pages 974-980.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the literature source of study, 203 patients underwent myomectomy by two specialists between 2014 and 2017.110 women underwent laparoscopic myomectomy, and 93 women underwent robot-assisted laparoscopic myomectomy.In all procedures, the ligasure was used to make a line into the myometrium and deepened until the myoma surface appeared.After the myoma was removed, the ligasure was used to separate the capsule from the myoma.The myometrial wound was repaired using v-loc.Seven days post-operatively, six patients developed a hematoma, one of which also had a pelvic infection that needed ct-guided drainage of the hematoma and antibiotic treatment.

Brand Name
V-LOC 180
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven 06473
MDR Report Key10733305
Report Number1219930-2020-04439
Device Sequence Number1872183
Product Code GAM
UDI-Device Identifier10884521130944
UDI-Public10884521130944
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K091087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVLOCL0306
Device Catalogue NumberVLOCL0306
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2020
Initial Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR